# SDR UPS08652019

- Difficulty date: April 13, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 600307FRBM
- Part serial: P176
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING PS CHECK, FOUND LIFE RAFT UNSERVICEABLE.  REMOVED AND REPLACED LIFE RAFT PER MM 25-62-00-0.
